Differentiation and regularity of semi-discrete optimal transport with respect to the parameters of the discrete measure - Archive ouverte HAL Access content directly
Journal Articles Numerische Mathematik Year : 2019

Differentiation and regularity of semi-discrete optimal transport with respect to the parameters of the discrete measure

Abstract

This paper aims at determining under which conditions the semi-discrete optimal transport is twice dierentiable with respect to the parameters of the discrete measure and exhibits numerical applications. The discussion focuses on minimal conditions on the background measure to ensure dierentiability. We provide numerical illustrations in stippling and blue noise problems.
Fichier principal
Vignette du fichier
HALv2.pdf (463.02 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01721681 , version 1 (02-03-2018)
hal-01721681 , version 2 (25-09-2018)

Identifiers

  • HAL Id : hal-01721681 , version 2

Cite

Frédéric de Gournay, Jonas Kahn, Léo Lebrat. Differentiation and regularity of semi-discrete optimal transport with respect to the parameters of the discrete measure. Numerische Mathematik, 2019, 141 (2), pp.429-453. ⟨hal-01721681v2⟩
257 View
173 Download

Share

Gmail Facebook X LinkedIn More